# SDR FDEA202012173181

- Difficulty date: December 17, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 58,585 hours, 26,456 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Condition: Out Of Rig
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"CABIN ALT" MESSAGE AND LIGHTS AT FL 390 30 MIN AFTER "L EMER DOORS" MESSAGE.  QRH COMPLIED DESCENT TO 10,000 FT, AT AROUND 11,000 FT BOTH MESSAGES  EXTINGUISHED.  DECLARDED EMERGENCY/DIVERT TO ICT.  FOUND LOWER FORWARD ADJUSTING STOP PIN OUT OF RIG.  ADJUSTED PIN, DID CABIN ALTITUDE PRESSURE CHECK W/REF TO B757 MM 52-21-01-5.  OPERATIONS CHECK GOOD.  AC OK TO CONTINUE.
